Excedrin Migraine Forums

Recently active Excedrin Migraine forums and community discussion threads. Post your question or story about Excedrin Migraine and connect with others who have experience with the same medications. No registration is required and your identity remains anonymous.



Page of 1     New Thread    RSS Feed
oblong white pill e on one side blank on the other

Oblong pill with 1P111 on one side and blank on the other ## If oblong, white E on the middle of one side and nothing on the other side, Excedrin Migraine, positive, I take this ## And the tablet with the IP 111 marking on it contains 5mgs of Hydrocodone and 500mg of Acetaminophen, the active ingredients in Vicodin, it is a narcotic pain reliever. Learn more Vicodin details here. As such, it has the potential to be habit forming and it may cause side effects, such as nausea, dizziness, dry mouth and drowsiness. Additionally, by request of the FDA, due to the risks of organ damage associated with long-term use and the risk of toxicity from overdose, manufacturers are lowering all of these combination medications to only contain a maximum of 325mgs of Acetaminophen. Some have already begu...

Updated
oblong yellow pill blank LDE

In response to the previous questions on identifying this pill, I use a capsule yellow with LDE which are Excedrin migraine. Hope someone can benefit from this info. ## To add more specifics, there is a yellow, capsule shaped tablet that is manufactured by Novartis, it is commonly sold under the brand name Excedrin Mild Headache and they list it as containing 326mgs of Acetaminophen and 65mgs of Caffeine. The FDA lists the typical side effects as possibly including nausea and dizziness. Is there anything else I can help with?

Updated
lde yellow oblong pill

It's Excedrin migraine. Available over the counter. An innocent headache med. Still, I do not recommend taking it. ## Hi Amy, thanks for the heads up on the pill identification. I didn't notice anyone asking about it, but I would agree that there are other treatment options for a headache that don't necessarily require a pill or use acetaminophen/caffeine to combat tension. Whatever it may be that is causing one's headache to manifest, practicing mindfulness meditation throughout the day is an excellent remedy (at least in my own experience) that can be applied on the spot to create a sense of relief. When I personally maintain my peace of mind, headaches cease to exist. However when the mind is stressed out and out of balance one's body is more prone to catch and ho...

Updated
white pill 44334

i have found this pill and dont know what this is so please help me ## Hello, Babygirl! How are you? I'm happy to help! This is a generic or store brand of Excedrin Migraine that's manufactured by LNK International. They list it as containing 250mgs of Acetaminophen, 250mgs of Aspirin and 65mgs of Caffeine. Its typical side effects may possibly include nausea, dizziness, stomach irritation and increased risk of bleeding. Is there anything else I can help with?

Updated
Red oblong pills with no marking

My friend gave me 2 pills she claimed were extra strength excedrine, but I had my doubts. They were bright red, no markings, and shaped like the white excedrine migraine. She gave them to me because I told her I was tired, but they really did not have any effect that I was aware of. She claimed the caffein would pep me up a bit, but it didn't. ## If there were no markings on them, it is going to be difficult to determine exactly what they were. It is possible that they were a generic or store brand of Excedrin Migraine, which would contain Acetaminophen, Aspirin and Caffeine. The amount of caffeine in each tablet is only 65mgs, so if you are used to ingesting large amounts of it, such as in coffee or sodas, then it probably wouldn't have much of an effect on you. However, in the...

Updated
white oblong pill with ex on 1 side and blank the other

What is this pill for? Can you help its white and oblong and it has ex on one side and the other side is blank I heard its generic for vicidon is that true ## Hello, Marie! How are you? No, this is an over the counter product called Excedrin Migraine, it contains 250mgs of Acetaminophen, 250mgs of Aspirin and 65mgs of Caffeine. Side effects may include nausea, dizziness, headache, stomach irritation, increased risk of bleeding and insomnia. Is there anything else I can help with? ## Hi I found a long white pill in my daughters purse, it has Ex written on one side and nothing on the other side . . . I was told that Exedrin has only an E on it . . . what is this?

Updated
big oval white pill one side ex and the other blank what is it

I found a pill in my front yard from a homeless person that was sitting there. It is oblong pure white with Ex on one side. What is it. My guess is an Excedrin. I just want to know if the person was doing drugs in my front yard. Could call my pharmacy, but don't want them to think I'm trying to find out so I can take it. Not!!! ## Hello, Zorba! How are you? Yes, this is an Excedrin Migraine tablet, it contains 250mgs of Acetaminophen, 250mgs of Aspirin and 65mgs of Caffeine. Side effects may include nausea, dizziness, headache and stomach irritation. Is there anything else I can help with? ## the pill I found matches this description except it is not white it is sorta peachish/orangeish/yellow could not pin point the exact color but that will hopefully b easy to understand any i...

Updated
a hard dark green capsul with a whie thin stripe around middle

It is shaped like a capsule its dark green with a L and then a 1 directly under it on the other end so the letter is on one end and the number on the other end with a white thin stripe around middle I am hoping that its a antibiotic but need to know ## Hello, Marlene! How are you? This is a generic or store brand of Excedrin Migraine, it contains 250mgs of Acetaminophen, 250mgs of Aspirin and 65mgs of Caffeine. Side effects may include nausea, dizziness, stomach irritation, insomnia and nervousness. Is there anything else I can help with?

Updated
White Oblong Pill With Ex

It white, and oblong, and it has Ex on one side, and nothing on the other. ## I haven't been able to find a listing for anything with this marking, which leads me to believe that it's likely something that's available over the counter. Where was it found? Learn more OTC drug details here. ## Have you found out? Cus I just found one ## I believe this is the generic (possibly Publix Brand) of Excedrin. I got mine from Publix when Excedrin was not available for a short time. I noticed that Excedrin is back on the market. ## Yes this is Excedrin Migraine. My mom gets it lol.

Updated
round, half green half white, E, Tablet

Tablet with the letter, E It is half green and half white and is round. What medication is it? ## Round, Half Green Half White, E, Tablet ## I have a bottle of these sitting right here, these are Excedrin Migraine, containing 250mgs of Acetaminophen, 250mgs of Aspirin and 65mgs of Caffeine, an over the counter item. Is there anything else I can help you with? ## half green half white round letter e on green side

Updated
mixing medicines

I would like to know how dangerous it would be to mix excederin tension headache (2), with a dosage of alka seltzer since this has aspirin in it. ## Can you mix claritin with mucinex? ## do naproxen, pain reliever, and acetaminophen, Tylenol Arthritis pain reliever, mix safely ## Can I take Extra Strength Tylenol and then an hour later take a Florinol?

Updated
Execedrin Migrain

Why hasn't excedrin migraine returned ? ## Hi Gigi, Apparently it was just a precautionary recall, but I did find some more details on this topic (from the manufacturer Novartis) in an article linked below: huffingtonpost.com/2012/07/11/excedrin-recall-migraine-medicine-novartis_n_1664974.html Excedrin Migraine contains a combination of 250 milligrams of aspirin, 250 milligrams of acetaminophen (Tylenol is a popular brand) and 65 milligrams of caffeine. Wouldn't taking an aspirin, a Tylenol, and washing them down with a caffeinated drink (such as tea) accomplish the same thing?

Updated
E Imprint White Capsule Oblong

I have a white oblong capsule with a captial E on it. I am wondering if this is Excedrin Migraine which I have used in the past for Migraines. I think I have one coming on and I'm not sure about this tablet. ## There is an Excedrin tablet with just an E marking, but since these are over the counter products, it's rather difficult to say if that's what you have or not. If you aren't sure what it is, then I'd suggest you just dispose of it and pick up a bottle of a migraine remedy from the store, so you are certain of the contents. Learn more Migraine details here. How are you feeling?

Updated
Best Substiture For Excedrin Migraine

What is the best substitute for Excedrin Migraine ## There are some generics, but from what I've heard from others that have tried them, none of them seem to work as well. Learn more Aspirin details here. Learn more Acetaminophen details here. Learn more Caffeine details here. The best suggestion I can really make is to check with your doctor, or pharmacist and see if they can recommend something that might help. Does anyone else have any ideas?

Updated
unidentifed white round pills marking is L430MIU

I have found several white, thicker pills with the markings of L430 could be an OTC drug or generic. The pills were not in a bottle and are blank on the back ## You are correct, tablets marked with an L, followed by 3 additional numbers are over the counter products. This one is a generic, or store brand of Excedrin Migraine and contains 250mgs of Acetaminophen, 250mgs of Aspirin and 65mgs of Caffeine. Side effects may include: nausea, dizziness, headache and stomach irritation. Learn more: Is there anything else I can help with?

Updated
round white pill number 44 159

a round white pill with numbers 44 159 ## This is a generic or store brand of Excedrin Migraine, it contains 250mgs of Acetaminophen, 250mgs of Aspirin and 65mgs of Caffeine. Common side effects include: nausea, dizziness and insomnia. Is there anything else I can help you with?

Updated
L430

Round white pill ## What is this medicine and what is it for? ## what are L430 round white pills help please ## Sounds like an old Revco Drug store brand of generic Exedren, but that's just an opinion. ## Found round white pills with L430 on them in an asprin bottle, what are they. ## I found a round white pill with L430 imprinted on it, what is it? ## This is actually a generic for Excedrin Migraine, it contains Acetaminophen 250mgs, Aspirin 250mgs and Caffeine 65mgs. So this is an over the counter item manufactured by LNK International, they only make over the counter items, which are sold by various stores, including Revco, as their store or generic brands. ## I FOUND 3 WHITE PILLS WITH L430 IMPRINTED ON ONE SIDE, THE PILL IS BLANK ON THE OTHER SIDE. MY BROTHER IS ADDICTED TO RX ...

Updated
44 159 white round tablet

Pill is about twice as thick as asprin, 44 over 159 on one side, smooth on other. ## This is called Geneced, it is a generic or store brand of Excedrin Migraine, it contains Acetaminophen 250mgs, Aspirin 250mgs and Caffeine 65mgs.

Updated
White Pill P484

White Round Pill, Smooth Surface (not scored on either side).. Has the ID of P484 on one side... ## This is a Generic or Store Brand of Excedrin Migraine, it contains Acetaminophen 250mgs, Aspirin 250mgs, and Caffeine 65mgs.

Updated
i'm trying to find out the drug name

white round pill 44 159 on one side ## The pill you have is for migraines (similar to Excedrin Migraine). It is called Genaced and it contains 250 mg Acetaminophen, 250 mg Aspirin, and 65mg Caffeine. ## found a pill ## round white pill one side says 44 on the top and at the bottom it says 159. ## Hi Wendy, I believe Troy's response is correct - 44 159 is Genaced, a pill for migraines.

Updated



Discuss Excedrin Migraine

No registration needed.
Simply fill out the form below.

Discuss: Excedrin Migraine

 *
What are the main keywords of your topic?


 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




5) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 30 January 2017.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA